We present two general sequences of positive linear operators. The first is introduced by using a class of dependent random variables, and the second is a mixture between two linear operators of discrete type. Our goal is to study their statistical convergence to the approximated function. This type of convergence can replace classical results provided by Bohman-Korovkin theorem. A particular case is delivered.
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Positive linear operator, Bohman-Korovkin theorem, statistical convergence, Bernstein operator, Baskakov operator.
O. Agratini, Statistical convergence applied to Korovkin-type approximation theory, WSEAS Transactions on Mathematics, 16 (2017), pp. 183-186.
WSEAS Transactions on Mathematics
World Scientific and Engineering Academy and Society
google scholar link
 O. Agratini, On some new operators of discrete type, Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 68, 2002, 229-243.
 O. Agratini, Linear operators generated by a probability density function, pp. 1-12, In: Advances Constructive Approximation: Vanderbilt 2003, M. Neamt¸u and E.B. Saff (eds.), Nashboro Press, Brentwood, TN, 2004.
 F. Altomare, E.M. Mangino, On a generalization of Baskakov operators, Rev. Roumaine Math. Pures Appl., vol. 44, 1999, Nos 5-6, 683-705.
 H. Fast, Sur le convergence statistique, Colloq. Math., Vol. 2, 1951, 241-244.
 A.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math., Vol. 32, 2002, 129-138.
 T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, Vol. 30, 1980, 139-150.